# SDR QXEA200400533

- Difficulty date: July 14, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 15,581 hours, 22,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 6519020
- Condition: Exposed
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2151 - EMERGENCY FLOOR LIGHTING AT ROW 1 HAS EXPOSED WIRES.  REMOVED AND REPLACED FORWARD SECTION OF FLOOR TRACK LIGHTING.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
